Posted by Frank Lenk (184.108.40.206) on August 31, 2000 at 21:10:07:
I'm now going into my fourth month of headaches (starting my third 6-week cycle), and wondering if any of the medications I'm taking actually could actually be prolonging the agony. I've been taking Sansert and Indocid with rather good results, but lately a) the real "screamers" during the latter part of a cycle have needed higher and higher doses, and b) I'm on the longest cluster of my life and starting to lose hope.
Previously, I'd always felt (intuitively, I admit) that there was a sort of "burn-out" effect to going the distance without drugs. Since I started taking the pills my clusters seem to have become longer, until now I seem to be on an endless loop, and wondering if there's any chance that "taking the easy way" could possibly be a contributing factor. Given a choice, I'd rather put up with intensity than duration...
By the way, this certainly is a great site. I've learned more in an hour here than in all my previous dealings with medical professionals.
Post a Followup